Translator Disclaimer
2017 Invariantly complemented and amenability in Banach algebras related to locally compact groups
Ali Ghaffari, Somayeh Amirjan
Rocky Mountain J. Math. 47(2): 445-461 (2017). DOI: 10.1216/RMJ-2017-47-2-445

Abstract

In this paper, among other things, we show that there is a close connection between the existence of a bounded projection on some Banach algebras associated to a locally compact group~$G$ and the existence of a left invariant mean on $L^\infty (G)$. A necessary and sufficient condition is found for a locally compact group to possess a left invariant mean.

Citation

Download Citation

Ali Ghaffari. Somayeh Amirjan. "Invariantly complemented and amenability in Banach algebras related to locally compact groups." Rocky Mountain J. Math. 47 (2) 445 - 461, 2017. https://doi.org/10.1216/RMJ-2017-47-2-445

Information

Published: 2017
First available in Project Euclid: 18 April 2017

zbMATH: 1371.43002
MathSciNet: MR3635369
Digital Object Identifier: 10.1216/RMJ-2017-47-2-445

Subjects:
Primary: ‎43A07‎
Secondary: 43A22

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 2 • 2017
Back to Top